| Model Number |
E360 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the e360 ventilator oxygen (o2) water trap/filter was leaking when connected to the o2 source.The ventilator was not in use on a patient at the time of the reported event.A service engineer (se) inspected the device and replaced the o2 water trap assembly.The unit passed all testing and operated within the manufacturing specifications.